# SDR FDEA201806021379

- Difficulty date: June 2, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 84,181 hours, 19,603 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

RECEIVED A FIRE LIGHT ON ENGINE 3 AT T/O 3 MIN.  CLIMBING THRU 12,000 FT ENGINE WAS SECURED WITH CHECKLIST, FIRE BOTTLE BLOWN.  REMOVED AND REPLACED RT NR 2 FIRE EXTINGUISHER BOTTLE UP TO AND INCLUDING STEP 3 G (1)G REF AMM 32-21-01-4. MANIFOLD DISCHARGE PORTS PLUGGED AND FLAGGED FOR   PRESSURE/LEAK CHECKS.  FOUND NR 3 ENGINE WIRING HARNESS VC4966P WITH HEAT DAMAGE.  DUE TO NR 3 ENG R&R, SEE REF WRI 72-00/8408 FOR NR 3 ENG WORK COMPLETION.
